# SDR DALA2022031601751

- Difficulty date: March 16, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 133,525 hours, 19,376 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 FOUND FWD CARGO DOOR CUTOUT SURROUND STRUCTURE INNER CHORD CORROSION AT STA566-STA566+5 RBL44. CORRECTIVE ACTION: CORRODED INNER CHORD REPAIRED AND ACCOMPLISHED AS PER PRI597436-14. (2158597)
